# SDR CALA2025071006425

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 77,551 hours, 31,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347047801100
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR FR 58-FR 59 STR38 PROFILE PANEL HAS CORROSION.  REMOVED AND REPLACED CORNER SECTION IN AFT CARGO FR 58-FR59 STR 38R IAW 51-42-11/001 51-44-11/001  51-42-11/001
